Petr Cintula

From ERCIM Working Group on Many-Valued Logics
Revision as of 16:17, 11 November 2014 by Cnoguera (talk | contribs)

(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)
Jump to: navigation, search

Affiliation

Institute of Computer Science

Academy of Sciences of the Czech Republic

Pod Vodárenskou věží 2

18207 Prague 8, Czech Republic

Personal webpage

Selected publications

  • A note on natural extensions in abstract algebraic logic (with C. Noguera). To appear in Studia Logica.
  • A Henkin-style proof of completeness for first-order algebraizable logics (with C. Noguera). To appear in The Journal of Symbolic Logic.
  • Modal logics of uncertainty with two layer-syntax: a general completeness theorem (with C. Noguera). Logic, Language, Information and Computation - 21st International Workshop, WoLLIC 2014, Ulrich Kohlenbach, Pablo Barceló, Ruy de Queiroz (eds), Valparaiso, Chile, September 1-4, 2014, Lecture Notes in Computer Science, Springer, pp. 124-136.
  • The quest for the basic fuzzy logic (with C. Noguera and R. Horčík). Petr Hájek on Mathematical Fuzzy Logic, chapter 12, F. Montagna (ed), Outstanding Contributions to Logic, vol. 6, Springer, 2014, pp. 245-290.
  • Non-associative substructural logis and their semilinear extensions: axiomatization and completeness properties (with C. Noguera and R. Horčík). The Review of Symbolic Logic 6 (2013) 794-423.
  • The proof by cases property and its variants in structural consequence relations (with C. Noguera). Studia Logica 101 (2013) 713-747.
  • A general framework for Mathematical Fuzzy Logic (with C. Noguera). Handbook of Mathematical Fuzzy Logic - volume 1, chapter II, P. Cintula, P. Hájek, C. Noguera (eds), Studies in Logic, Mathematical Logic and Foundations, vol. 37, College Publications, London, 2011, pp. 103-207.
  • Introduction to Mathematical Fuzzy Logic (with L. Běhounek and P. Hájek). In P. Cintula, P. Hájek, C. Noguera, editors, Handbook of Mathematical Fuzzy Logic - Volume 1, volume 37 of Studies in Logic, Mathematical Logic and Foundations. 1-101, London: College Publication, 2011.
  • Admissible rules in the implication-negation fragment of intuitionistic logic (with G. Metcalfe). Annals of Pure and Applied Logic 162 (2010) 162-171.
  • Implicational (Semilinear) Logics I: A New Hierarchy (with C. Noguera). Archive for Mathematical Logic 49 (2010) 417-446.
  • Distinguished algebraic semantics for t-norm based fuzzy logics: methods and algebraic equivalencies (with C. Noguera, F. Esteva, J. Gispert, L. Godo and F. Montagna). Annals of Pure and Applied Logic 160 (2009) 53-81.
  • Structural completeness in fuzzy logics (with G. Metcalfe). Notre Dame Journal of Formal Logic 50 (2009) 153-182.
  • Complexity issues in axiomatic extensions of Lukasiewicz logic (with P. Hájek). Journal of Logic and Computation 19 (2009) 245-260.
  • Relations in Fuzzy Class Theory: Initial steps (with L. Běhounek and U. Bodenhofer). Fuzzy Sets and Systems 159 (2008) 1729-1772.
  • Formal systems of fuzzy logic and their fragments (with P. Hájek and R. Horčík). Annals of Pure and Applied Logic 150 (2007) 40-65.
  • On theories and models in fuzzy predicate logics (with P. Hájek). Journal of Symbolic Logic 71 (2006) 863-880.
  • Weakly implicative (fuzzy) logics I: Basic properties. Archive for Mathematical Logic 45 (2006) 673-704.
  • From fuzzy logic to fuzzy mathematics: A methodological manifesto (with L. Běhounek). Fuzzy Sets and Systems 157 (2006) 642-646.
  • Fuzzy logics as the logics of chains (with L. Běhounek). Fuzzy Sets and Systems 157 (2006) 604-610.
  • Fuzzy Class Theory (with L. Běhounek). Fuzzy Sets and Systems 154 (2005) 34-55.
  • Product Lukasiewicz logic (with R. Horčík). Archive for Mathematical Logic 43 (2004) 477-503.
  • Advances in the LPi and LPi1/2 logics. Archive for Mathematical Logic 42 (2003) 449-468.